RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Bulinski Alexander Vadimovich

Total publications: 35 (33)
in MathSciNet: 33 (33)
in zbMATH: 24 (24)
in Web of Science: 13 (13)
in Scopus: 6 (6)
Cited articles: 18
Citations in Math-Net.Ru: 66
Citations in Web of Science: 69
Citations in Scopus: 9
Presentations: 16

Number of views:
This page:3261
Abstract pages:4565
Full texts:1301
References:229
Bulinski Alexander Vadimovich
Professor
Doctor of physico-mathematical sciences (1990)
E-mail: ,
Keywords: limit theorems for stochastic processes and random fields, dependence conditions for systems of random variables (mixing, association etc.), moment and maximal inequalities for sums of multi-indexed summands, central limit theorem, functional law of the iterated logarithm, invariance principles, rates of convergence in limit theorems, Burgers' equation with random initial conditions, stochastic models in radio-biology, statistical methods of data analysis, estimation of genetic risks of complex diseases.

Subject:

Limit theorems for stochastic processes and random fields and their applications. Stochastic models for dependent data. Statistical methods of genetic data analysis.

   
Main publications:
  1. A. Bulinski, A. Shashkin, Limit Theorems for Associated Random Fields and Related Systems, Advanced Series on Statistical Science and Applied Probability, 10, World Scientific, Singapore, 2007, 436 pp.  crossref  mathscinet  zmath
  2. A. V. Bulinski, A. N. Shiryaev, Theory of Stochastic Processes, Classical University Textbook, Fizmatlit, Moscow, 2005 (in Russian)
  3. A. Bulinski, “A new variant of the functional law of the iterated logarithm”, Theory of Probability and its Applications, 25:3 (1981), 493–503  crossref  mathscinet  zmath
  4. A. Bulinski, A. Shashkin, “Strong invariance principle for dependent random fields”, Dynamics and Stochastics, Festscrift in honor of M. S. Keane, IMS Lecture Notes – Monograph Series, 48, 2006, 128–143  crossref  mathscinet  zmath
  5. A. Bulinski, O. Butkovsky, V. Sadovnichy, A. Shashkin, P. Yaskov, A. Balatskiy, L. Samokhodskaya, V. Tkachuk, “Statistical Methods of SNP Data Analysis and Applications”, Open Journal of Statistics, 2:1 (2012), 1–15

http://www.mathnet.ru/eng/person59805
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:bulinskii.alexandre-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/190830

Full list of publications:
| by years | by types | by times cited | by times cited in WoS | by times cited in Scopus | scientific publications | common list |


1. G. G. Amosov, A. V. Bulinski, A. V. Bulinski, V. M. Buchstaber, I. A. Ibragimov, V. P. Maslov, A. Ya. Helemskii, A. M. Chebotarev, M. E. Shirokov, A. N. Shiryaev, Uspekhi Mat. Nauk  mathnet  crossref  elib

   2017
2. Alexander Bulinski, Alexey Kozhevin, “New version of the MDR method for stratified samples”, Stat. Optim. Inf. Comput., 5:1 (2017), 1–18  mathnet  crossref  mathscinet  scopus
3. A. V. Bulinski, “Conditional central limit theorem”, Theory Probab. Appl., 61:4 (2017), 613–631  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

   2016
4. A. V. Bulinski, “Estimate of the interaction neighborhood radius for a Markov random field”, Theory Probab. Appl., 60:2 (2016), 313–318  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2015
5. A. Bulinski, “Central limit theorem related to MDR-method”, Asymptotic laws and methods in stochastics, Fields Inst. Commun., 76, Fields Inst. Res. Math. Sci., Toronto, ON, 2015, 113–128  mathnet  crossref  mathscinet
6. Alexander Bulinski, Alexander Rakitko, “MDR method for nonbinary response variable”, J. Multivariate Anal., 135 (2015), 25–42  mathnet  crossref  mathscinet

   2014
7. Alexander Bulinski, “Some statistical methods in genetics”, Stochastic geometry, spatial statistics and random fields, Lect. Notes Math., 2120, Springer, Cham, 2014, 293–320  mathnet  crossref  mathscinet
8. A. V. Bulinski, A. S. Rakitko, “Estimation of nonbinary random response”, Dokl. Math., 89:2 (2014), 225–229  mathnet  crossref  crossref  mathscinet  elib

   2013
9. Alexander Bulinski, Evgeny Spodarev, “Central limit theorems for weakly dependent random fields”, Stochastic geometry, spatial statistics and random fields, Lect. Notes Math., 2068, Springer, Heidelberg, 2013, 337–383  mathnet  crossref  mathscinet
10. Alexander Bulinski, Evgeny Spodarev, “Introduction to random fields”, Stochastic geometry, spatial statistics and random fields, Lect. Notes Math., 2068, Springer, Heidelberg, 2013, 277–335  mathnet  crossref  mathscinet

   2012
11. A. Bulinski, O. Butkovsky, V. Sadovnichy, A. Shashkin, P. Yaskov, A. Balatskiy, L. Samokhodskaya, V. Tkachuk, “Statistical methods of SNP data analysis and applications”, Open J. Stat., 2:1 (2012), 73–87  mathnet  crossref  mathscinet

   2014
12. A. V. Bulinski, “To the foundation of the dimensionality reduction method for explanatory variables”, J. Math. Sci. (N. Y.), 199:2 (2014), 113–122  mathnet  crossref  mathscinet  scopus (cited: 5)

   2012
13. Alexander Bulinski, Evgeny Spodarev, Florian Timmermann, “Central limit theorems for the excursion set volumes of weakly dependent random fields”, Bernoulli, 18:1 (2012), 100–118  mathnet  crossref  mathscinet  zmath

   2004
14. A. V. Bulinski, “Statistical Version of the Central Limit Theorem for Vector-Valued Random Fields”, Math. Notes, 76:4 (2004), 455–464  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)  elib  scopus (cited: 4)

   2002
15. A. V. Bulinski, S. V. Dil'man, “Universal normalization in the law of the iterated logarithm”, Russian Math. Surveys, 57:2 (2002), 418–419  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  scopus

   2000
16. A. V. Bulinski, M. A. Vronskii, “Information about meeting of Shyryaev seminar (1999)”, Theory Probab. Appl., 44:3 (2000), 622–631  mathnet  crossref  crossref

   1998
17. A. V. Bulinski, E. Shabanovich, “Asymptotical behaviour for some functionals of positively and negatively dependent random fields”, Fundam. Prikl. Mat., 4:2 (1998), 479–492  mathnet  mathscinet  zmath

   1997
18. Yu. Yu. Bakhtin, A. V. Bulinski, “Moment inequalities for sums of dependent multiindexed random variables”, Fundam. Prikl. Mat., 3:4 (1997), 1101–1108  mathnet  mathscinet  zmath

   1996
19. A. V. Bulinski, M. A. Vronskii, “Statistical variant of the CLT for associated random fields”, Fundam. Prikl. Mat., 2:4 (1996), 999–1018  mathnet  mathscinet  zmath

   1999
20. A. V. Bulinski, M. A. Lifshits, “Rates of clustering in Strassen's law for random polygons”, J. Math. Sci. (New York), 93:3 (1999), 287–293  mathnet  crossref  mathscinet  zmath

   1995
21. A. V. Bulinski, “The functional law of the iterated logarithm for associated random fields”, Fundam. Prikl. Mat., 1:3 (1995), 623–639  mathnet  mathscinet  zmath
22. A. V. Bulinski, M. A. Lifshits, “Rate of convergence in the functional law of the iterated logarithm with non-standard normalizing factors”, Russian Math. Surveys, 50:5 (1995), 925–944  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)
23. A. V. Bulinski, “Rate of convergence in the central limit theorem for fields of associated random variables”, Theory Probab. Appl., 40:1 (1995), 136–144  mathnet  crossref  mathscinet  zmath  isi (cited: 7)

   1993
24. A. V. Bulinski, “Inequalities for the moments of sums of associated multi-indexed variables”, Theory Probab. Appl., 38:2 (1993), 342–349  mathnet  crossref  mathscinet  zmath  isi (cited: 7)

   1991
25. A. V. Bulinskii, S. A. Molchanov, “Asymptotic Gaussian property of the solution of the Burgers equation with random initial data”, Theory Probab. Appl., 36:2 (1991), 217–236  mathnet  crossref  mathscinet  zmath  isi (cited: 34)

   1992
26. A. V. Bulinskii, “The CLT for shot-noise fields”, J. Soviet Math., 61:1 (1992), 1840–1845  mathnet  crossref  mathscinet  zmath

   1987
27. A. V. Bulinskii, N. V. Verdenskaya, “An Estimate of the Convergence Rate in the Functional Law of the Iterated Logarithm”, Theory Probab. Appl., 32:2 (1987), 334–337  mathnet  crossref  mathscinet  zmath  isi

   1985
28. A. V. Bulinskii, “Analogs of Mann–Whitney statistics in an experiment with symmetric randomization”, Theory Probab. Appl., 29:4 (1985), 795–798  mathnet  crossref  mathscinet  zmath  isi

   1984
29. A. V. Bulinskiǐ, “On a class of optimal estimators of sums of random variables”, Theory Probab. Appl., 28:2 (1984), 419–425  mathnet  crossref  mathscinet  zmath  isi

   1981
30. A. V. Bulinskiǐ, “A new variant of the functional law of the iterated logarithm”, Theory Probab. Appl., 25:3 (1981), 493–503  mathnet  crossref  mathscinet  zmath  isi (cited: 3)

   1979
31. A. V. Bulinskiǐ, A. N. Kolmogorov, “Linear sampling estimations of sums”, Theory Probab. Appl., 24:2 (1979), 241–252  mathnet  crossref  mathscinet  zmath  isi (cited: 9)

   1978
32. A. V. Bulinskiǐ, “Remarks on the normalization in the law of the iterated logarithm”, Theory Probab. Appl., 22:2 (1978), 398–399  mathnet  crossref  mathscinet  zmath

   1977
33. A. V. Bulinskiǐ, I. G. Žurbenko, “A central limit theorem for additive random functions”, Theory Probab. Appl., 21:4 (1977), 687–697  mathnet  crossref  mathscinet  zmath

   1976
34. A. V. Bulinski, I. G. Zhurbenko, “The central limit theorem for random fields”, Dokl. Akad. Nauk SSSR, 226:1 (1976), 23–25  mathnet  mathscinet  zmath

   1975
35. A. V. Bulinski, “Estimations of semi-invariants and high-order covariances of bounded random variables”, Theory Probab. Appl., 19:4 (1975), 835–839  mathnet  crossref  mathscinet  zmath

Presentations in Math-Net.Ru
1. Статистические оценки энтропии и их свойства
A. V. Bulinski
Seminar on Probability Theory and Mathematical Statistics
February 22, 2019 18:00
2. Probabilistic and statistical methods of significant factors identification
A. V. Bulinski
Steklov Mathematical Institute Seminar
June 18, 2015 16:00   
3. Семинар, посвященный памяти Юрия Васильевича Прохорова. Некоторые статистические задачи, связанные с теорией случайных полей
A. V. Bulinski
Seminar of the Department of Probability Theory "Stochastic Analysis: Theory and Applications", Steklov Mathematical Institute of RAS
December 15, 2014 13:00
4. Generalizations of the multifactor dimensionality reduction method
A. V. Bulinski
Conference "Stochastics, Statistics, Financial Mathematics" in honor of Professor Albert Shiryaev's 80th anniversary
October 13, 2014 15:15   
5. Оценивание небинарного случайного отклика
A. V. Bulinski
Seminar on Probability Theory and Mathematical Statistics
February 28, 2014 19:00
6. Новые статистические методы и их применение к анализу генетических данных
A. V. Bulinski
Meetings of the Moscow Mathematical Society
April 10, 2012 18:30
7. The central limit theorem for random fields
Al. V. Bulinski
Traditional winter session MIAN–POMI devoted to the topic "Probability and Functional Analysis"
February 16, 2012 15:00   
8. Некоторые следствия обращения в нуль «квантового разлада» (quantum discord)
A. V. Bulinski
Seminar on Quantum Probability, Statistics, Information
December 12, 2011 16:30
9. Новые статистические методы и их применение в генетике
A. V. Bulinski
Seminar on Probability Theory and Mathematical Statistics
November 18, 2011 18:00
10. О гипотезе Ньюмена
A. V. Bulinski
Meetings of the Moscow Mathematical Society
October 11, 2011 18:30
11. Идентификация наборов полиморфизмов, увеличивающих риск сложного заболевания
A. V. Bulinski
Principle Seminar of the Department of Probability Theory, Moscow State University
December 8, 2010 16:45
12. CLT for the excursion sets of random fields
A. Bulinskii
International Symposium "Visions in Stochastics (Leaders and their Pupils)"
November 3, 2010 11:00   
13. Стохастические модели в радиобиологии
A. V. Bulinski
Meetings of the Moscow Mathematical Society
May 13, 2008
14. Исследование стохастических систем, зависимость которых описывается ковариационными неравенствами
A. V. Bulinski
Principle Seminar of the Department of Probability Theory, Moscow State University
November 7, 2007 16:45
15. Сопоставление преподавания теории вероятностей, математической статистики и случайных процессов на механико-математическом факультете МГУ и в ведущих зарубежных учебно-научных центрах
A. V. Bulinski
Principle Seminar of the Department of Probability Theory, Moscow State University
November 8, 2006
16. Некоторые стохастические модели радиобиологии
A. V. Bulinski
Principle Seminar of the Department of Probability Theory, Moscow State University
November 17, 2004

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019